# SDR A9JA202107200001

- Difficulty date: July 11, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N3VJ
- Make and model: Lear 31A
- Aircraft serial: 035
- Aircraft time: 12,654 hours, 12,685 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Ahrs
- Part number: 065014702
- Part serial: 0534
- Condition: Disengaged
- Location: Both
- Part time: 12,654 hours, 12,685 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

BOTH AHRS LOST DATA AT THE SAME TIME WHILE IN CRUISE AFTER BEING RESET THEY REENGAGED AND FUNCTIONED NORMALLY.
